Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The $ {\rm mod}\,2$ homology of the image of an exactly $ 2$ to $ 1$ map from a sphere


Author: George W. Henderson
Journal: Proc. Amer. Math. Soc. 18 (1967), 723-726
MSC: Primary 55.30
DOI: https://doi.org/10.1090/S0002-9939-1967-0212790-2
MathSciNet review: 0212790
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. V. Černavskiĭ, The impossibility of a strictly continuous two-to-one partition of a homology cube, Dokl. Akad. Nauk SSSR 144 (1962), 286-289 = Soviet Math. Dokl. 3 (1962), 726-729. MR 0150751 (27:738)
  • [2] G. W. Henderson, Abstract 601-48, Notices Amer. Math. Soc. 10 (1963), 349.
  • [3] P. Civin, Two to one maps of manifolds, Duke Math. J. 10 (1945), 49-57. MR 0008697 (5:47e)
  • [4] P. A. Smith, Transformations of finite period. I, Ann. of Math. 40 (1938), 127-164. MR 1503393

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212790-2
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society